Title of article :
Rate-Limited EAFRP—A New Improved Model for High-Speed Network Traffic
Author/Authors :
J. Yu، نويسنده , , A. A. Petropulu، نويسنده , , and H. Sethu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی 1 سال 2005
Pages :
18
From page :
505
To page :
522
Keywords :
traffic modeling. , High-speed network traffic , impulsive traffic
Journal title :
IEEE TRANSACTIONS ON SIGNAL PROCESSING
Serial Year :
2005
Journal title :
IEEE TRANSACTIONS ON SIGNAL PROCESSING
Record number :
388884
Link To Document :
بازگشت